A new subclass of bi-univalent functions associated with q-Chebychev polynomial

Document Type : Research Paper


1 Department of Mathematics, SRM Institute of Science and Technology, Ramapuram, Chennai, 605108, Tamilnadu, India

2 PG & Research Department of Mathematics, Theivanai Ammal College for Women (Autonomous), Villupuram, 605602, Tamilnadu, India

3 Department of Mathematics, Anjalai Ammal Mahalingam Engineering College, Kovilvenni, 614403, Tamilnadu, India


In this article, using the concept of q-analogue, we define a new class of analytic functions associated with Chebyshev polynomial of second kind. Then with the help of symmetric q-Chebyshev polynomial, we introduce and estimating first two Maclaurin coefficients for new subclasses of analytic functions. Also as application of the results, we estimate the relevant connection to the famous classical Fekete- Szegö inequality belonging to the class $\tilde{S}_{\Sigma}^{q}(\lambda,\gamma,s).$


Volume 14, Issue 1
January 2023
Pages 1849-1856
  • Receive Date: 30 August 2022
  • Revise Date: 18 September 2022
  • Accept Date: 24 September 2022